# SDR DALA2016031702172

- Difficulty date: March 15, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 97,260 hours, 40,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 DEF MOUNT EMERGENCY LIGHT INOPERATIVE. T/S IAW FIM 33-51-813-802 FOUND WIRE UNPINNED.  REPINNED WIRE, CKS GOOD.
